# SDR FDEA201110174543

- Difficulty date: October 17, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778411210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 46R CORRODED AT FR 38.2 PLUS 10.   REPAIRED STRINGER IAW SRM 53-10-14 FIG 201 PGS 205/206.
